# SDR REXA2012030500257

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 17,122 hours, 14,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUTS HAVE CORROSION AT RIGHT WS 54.897 AND LEFT WS 12.245.  ALL DAMAGE IS IN THE NON-CRITICAL REGIONS.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
